Z-quasi prime submodules and the Z-radicals of submodules

Authors

  • Nuhad Salim Al-Mothafar University Baghdad - Department of Mathematics

Keywords:

prime submodule, Z-prime submodule, quasi prime submodule, Z-regular module

Abstract

Let R be a commutative ring with identity and N be a proper submodule N of R-moduLe M is called prime if whenever rx ∈ N; r ∈ R , x ∈ M , implies either x ∈ N or r ∈ [N : M], where [N : M] = {r ∈ R : rM ⊆ N}.  In this paper we say that N is Z-quasi prime submodule of R-moduLe M, if [N : (x)] is a Z-prime ideal of R for each x ∈ M.  We prove some result of this type of submodules.

Downloads

Published

2019-07-30

How to Cite

Al-Mothafar, N. S. (2019). Z-quasi prime submodules and the Z-radicals of submodules. Italian Journal of Pure and Applied Mathematics, 42, 715–721. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7196

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 4 5 6 7 8 9 10 11 12 13 > >> 

You may also start an advanced similarity search for this article.